Polynomial asymptotics and approximation of Sobolev functions

Tom 113 / 1995

Piotr Hajłasz, Studia Mathematica 113 (1995), 55-64 DOI: 10.4064/sm-113-1-55-64

Streszczenie

We prove several results concerning density of $C_{0}^{∞}$, behaviour at infinity and integral representations for elements of the space $L^{m,p} = {⨍ | ∇^{m}⨍ ∈ L^p}$.

Autorzy

  • Piotr Hajłasz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek